EconPapers    
Economics at your fingertips  
 

The asymptotic form of the probability density of sojourn times in randomly changing multistate systems

Marián Boguñá, Jaume Masoliver and George H. Weiss

Physica A: Statistical Mechanics and its Applications, 2000, vol. 284, issue 1, 13-22

Abstract: Recent investigations, motivated by applications to the interpretation of kinetic records of single molecules that randomly change their states, have shown that if the data is from a single state only, the asymptotic form of the probability density for the residence time in that state is Gaussian. In this paper we extend the formalism to show that when data is available from several states the joint density for any subset of them is a multivariate Gaussian.

Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437100002089
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:284:y:2000:i:1:p:13-22

DOI: 10.1016/S0378-4371(00)00208-9

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:284:y:2000:i:1:p:13-22